TY - JOUR T1 - All Meromorphic Solutions of Some Algebraic Differential Equations JO - Analysis in Theory and Applications VL - 1 SP - 90 EP - 107 PY - 2014 DA - 2014/03 SN - 30 DO - http://doi.org/10.4208/ata.2014.v30.n1.6 UR - https://global-sci.org/intro/article_detail/ata/4475.html KW - Differential equation, general solution, meromorphic function, elliptic function. AB -

In this article, we introduce some results with respect to the integrality and exact solutions of some 2nd order algebraic DEs. We obtain the sufficient and necessary conditions of integrable and the general meromorphic solutions of these equations by the complex method, which improves the corresponding results obtained by many authors. Our results show that the complex method provides a powerful mathematical tool for solving a large number of nonlinear partial differential equations in mathematical physics.